# SDR DALA2023110509106

- Difficulty date: October 18, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 DAMAGE PREVIOUSLY EVALUATED BY DELTA UNDER LOG 8209109. DENT ON LH FUSELAGE SKIN AT STA1499 AND 1.500" ABOVE STGR 31. CORRECTIVE ACTION: PERMANENT REPAIR ON LH FUSELAGE SKIN AT STA1499 AD 1.500" ABOVE STGR 31, WAS PERFORMED PER ER/A 612802-14 (0044908)
